Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 8

Intersecting limit sets of Kleinian subgroups and Susskind’s question
Tushar Das and David Simmons.
Proc. Amer. Math. Soc. 148 (2020), 3203-3207
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108830
On the structure of distance sets over prime fields
Thang Pham and Andrew Suk.
Proc. Amer. Math. Soc. 148 (2020), 3209-3215
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108831
Dimension counts for cuspidal rational curves via semigroups
Ethan Cotterill, Lia Feital and Renato Vidal Martins.
Proc. Amer. Math. Soc. 148 (2020), 3217-3231
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108832
A short proof of the Bernstein inequality for formal power series
Peyman Ghahremani.
Proc. Amer. Math. Soc. 148 (2020), 3233-3238
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108833
A note on the vanishing of the 2nd $L^2$-Betti number
Daniel T. Wise.
Proc. Amer. Math. Soc. 148 (2020), 3239-3244
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108834
Frobenius Betti numbers and syzygies of finite length modules
Ian M. Aberbach and Parangama Sarkar.
Proc. Amer. Math. Soc. 148 (2020), 3245-3262
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108835
A note on $p$-rational fields and the abc-conjecture
Christian Maire and Marine Rougnant.
Proc. Amer. Math. Soc. 148 (2020), 3263-3271
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108836
Modified diagonals and linear relations between small diagonals
Hunter Spink.
Proc. Amer. Math. Soc. 148 (2020), 3273-3282
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108837
Efficient generation of ideals in core subalgebras of the polynomial ring $k[t]$ over a field $k$
Naoki Endo, Shiro Goto, Naoyuki Matsuoka and Yuki Yamamoto.
Proc. Amer. Math. Soc. 148 (2020), 3283-3292
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108838
Lower bounds on cubical dimensionof $C’(1/6)$ groups
Kasia Jankiewicz.
Proc. Amer. Math. Soc. 148 (2020), 3293-3306
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108839
A polynomial identity implying Schur’s partition theorem
Ali Kemal Uncu.
Proc. Amer. Math. Soc. 148 (2020), 3307-3324
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108840
Generalized integration operators on Hardy spaces
Nikolaos Chalmoukis.
Proc. Amer. Math. Soc. 148 (2020), 3325-3337
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108841
Approximation of mild solutions of a semilinear fractional differential equation with random noise
Nguyen Huy Tuan, Erkan Nane, Donal O’Regan and Nguyen Duc Phuong.
Proc. Amer. Math. Soc. 148 (2020), 3339-3357
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108842
On relatively compact sets in quasi-Banach function spaces
Weichao Guo and Guoping Zhao.
Proc. Amer. Math. Soc. 148 (2020), 3359-3373
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108843
On the smallest Laplace eigenvalue for naturally reductive metrics on compact simple Lie groups
Emilio A. Lauret.
Proc. Amer. Math. Soc. 148 (2020), 3375-3380
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108844
A one-dimensional logistic like equation with nonlinear and nonlocal diffusion: Strong convergence to equilibrium
Arnaud Ducrot and David Manceau.
Proc. Amer. Math. Soc. 148 (2020), 3381-3392
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108845
Attainable values for the Assouad dimension of projections
Jonathan M. Fraser and Antti Käenmäki.
Proc. Amer. Math. Soc. 148 (2020), 3393-3405
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108846
Oscillation criteria for linear matrix Hamiltonian systems
G. A. Grigorian.
Proc. Amer. Math. Soc. 148 (2020), 3407-3415
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108847
Sharp polynomial decay rates for the damped wave equation with Hölder-like damping
Kiril Datchev and Perry Kleinhenz.
Proc. Amer. Math. Soc. 148 (2020), 3417-3425
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108848
Novel criteria for exponential stability in mean square of stochastic functional differential equations
Pham Huu Anh Ngoc.
Proc. Amer. Math. Soc. 148 (2020), 3427-3436
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108849
On the continuous extension of Kobayashi isometries
Anwoy Maitra.
Proc. Amer. Math. Soc. 148 (2020), 3437-3451
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108850
A simple proof of necessity in the McCullough-Quiggin theorem
Greg Knese.
Proc. Amer. Math. Soc. 148 (2020), 3453-3456
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108851
A new elliptic interpolation formula via the $(f,g)$-inversion
Jin Wang.
Proc. Amer. Math. Soc. 148 (2020), 3457-3471
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108852
Closed ideals with bounded approximate identities in some Banach algebras
Issa Mohamadi.
Proc. Amer. Math. Soc. 148 (2020), 3473-3478
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108853
Rigidity of area-minimizing $2$-spheres in $n$-manifolds with positive scalar curvature
Jintian Zhu.
Proc. Amer. Math. Soc. 148 (2020), 3479-3489
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108854
Product twistor spaces and Weyl geometry
Johann Davidov.
Proc. Amer. Math. Soc. 148 (2020), 3491-3506
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108855
The diameter of lattice zonotopes
Antoine Deza, Lionel Pournin and Noriyoshi Sukegawa.
Proc. Amer. Math. Soc. 148 (2020), 3507-3516
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108856
On the Maslov index in a symplectic reduction and applications
Henrique Vitório.
Proc. Amer. Math. Soc. 148 (2020), 3517-3526
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108857
The Kähler-Ricci flow and quantitative bounds for Donaldson-Futaki invariants of optimal degenerations
Ryosuke Takahashi.
Proc. Amer. Math. Soc. 148 (2020), 3527-3536
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108858
Dense lines of curvature on convex surfaces
John Guckenheimer.
Proc. Amer. Math. Soc. 148 (2020), 3537-3549
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108859
Partitioning a reflecting stationary set
Maxwell Levine and Assaf Rinot.
Proc. Amer. Math. Soc. 148 (2020), 3551-3565
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108860
Predicatively unprovable termination of the Ackermannian Goodstein process
Toshiyasu Arai, David Fernández-Duque, Stanley Wainer and Andreas Weiermann.
Proc. Amer. Math. Soc. 148 (2020), 3567-3582
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108861
$\sigma$-lacunary actions of Polish groups
Jan Grebík.
Proc. Amer. Math. Soc. 148 (2020), 3583-3589
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108862
Bounds on continuous Scott rank
William Chan and Ruiyuan Chen.
Proc. Amer. Math. Soc. 148 (2020), 3591-3605
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108863
Moderate maximal inequalities for the Ornstein-Uhlenbeck process
Chen Jia and Guohuan Zhao.
Proc. Amer. Math. Soc. 148 (2020), 3607-3615
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108864
Restricted hypercontractivity on the Poisson space
Ivan Nourdin, Giovanni Peccati and Xiaochuan Yang.
Proc. Amer. Math. Soc. 148 (2020), 3617-3632
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108865
Surface complexes of Seifert fibered spaces
Jennifer Schultens.
Proc. Amer. Math. Soc. 148 (2020), 3633-3645
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108866
$\operatorname {H}(\mathbb {Z}/p^k)$ as a Thom spectrum and topological Hochschild homology
Nitu Kitchloo.
Proc. Amer. Math. Soc. 148 (2020), 3647-3651
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108867
A remark on vanishing geodesic distances in infinite dimensions
Valentino Magnani and Daniele Tiberio.
Proc. Amer. Math. Soc. 148 (2020), 3653-3656
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108868
Errata to “Hermitian $u$-invariants over function fields of $p$-adic curves”
Zhengyao Wu.
Proc. Amer. Math. Soc. 148 (2020), 3657-3659
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4108869